Rocky Mountain Journal of Mathematics

Oscillations of Higher Order Neutral Differential Equations

B.G. Zhang, J.S. Yu, and Z.C. Wang

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 1 (1995), 557-568.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072302

Digital Object Identifier
doi:10.1216/rmjm/1181072302

Mathematical Reviews number (MathSciNet)
MR1340027

Subjects
Primary: 34K15
Secondary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Keywords
Neutral differential equations oscillation comparison theorem

Citation

Zhang, B.G.; Yu, J.S.; Wang, Z.C. Oscillations of Higher Order Neutral Differential Equations. Rocky Mountain J. Math. 25 (1995), no. 1, 557--568. doi:10.1216/rmjm/1181072302. https://projecteuclid.org/euclid.rmjm/1181072302


Export citation

References

  • Q. Chuanxi and G. Ladas, Oscillation of higher order neutral differential equations with variable coefficients, Math. Nachr. 150 (1991), 15-24.
  • Q. Chuanxi, G. Ladas, B.G. Zhang and T. Zhao, Sufficient conditions for oscillation and existence of positive solutions, Appl. Anal. 35 (1990), 187-194.
  • D.A. Georgiou and C. Qian, Oscillation criteria in neutral equations of $n$ order with variable coefficients, Int. J. Math. Math. Sci. 14 (1991), 689-696.
  • K. Gopalsamy, B.S. Lalli and B.G. Zhang, Oscillation in odd order neutral differential equations, Czech. Math. J. 42 (117), (1992), 313-323.
  • M.K. Grammatikopoulos, G. Ladas and A. Meimaridou, Oscillation and asymptotic behavior of higher order neutral equations with variable coefficients, Chin. Ann. Math. 9 (1988), 322-328.
  • E.A. Grove, G. Ladas and J. Schinas, Sufficient conditions for the oscillation of delay and neutral delay equations, Canada. Math. Bull. 31 (1988), 459-466.
  • I. Györi and G. Ladas, Oscillation theory of delay differential equations with applications, Clarendon Press, Oxford, 1991.
  • G. Ladas, C. Qian and J. Yan, Oscillations of higher order neutral differential equations, Portu. Math. 48 (1991), 291-307.
  • G. Ladas and C. Qian, Linearized oscillations for odd-order neutral delay differential equations, J. Differential Equations 88 (1990), 238-247.
  • G. Ladas and Y.G. Sficas, Oscillations of higher order neutral equations, J. Austral. Math. Soc. 27 (1986), 502-511.
  • B.S. Lalli and B.G. Zhang, Oscillation of first order neutral differential equations, Appl. Anal. 39 (1990), 265-274.
  • J. Yan, Comparison theorems for the oscillation of higher order neutral equations and applications, Scien. Sinica 12 (1990), 1256-1266.